# SDR AALA202205115658

- Difficulty date: May 10, 2022
- Submitted: May 11, 2022
- Operation: Air carrier
- Aircraft: N824NN
- Make and model: Boeing 737
- Aircraft serial: 30916
- Aircraft time: 36,124 hours, 14,820 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Intermittent
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY EXIT LIGHT BY 16F FLICKERS AND FLASHES. REMOVED AND REPLACED 16F LED LIGHT ASSEMBLY PER AMM 33-22-00.
